I was prescribed 10mg of Paxil last Friday (7 days ago). I've been struggling with the side effects and I can't stand it. I feel very restless at night and don't sleep very well and yesterday I had a really bad fit on nausea and feeling faint. Last night I decided to cut it in half (5mg) and I slept better, but im wondering if this is a bad idea to do? Do I need to take the other 5mg or can I stick with just taking 5mg per day, at least for a while and then move back up to 10mg? I'm desperate for something to help my panic disorder but I can't deal with the side effects being so severe.
I was given Paxil last Friday for the first time also. It is to replace the Wellbutrin that was not working for me at all after a month. I was told to start with half a pill (blue pill) and I will go check the mg. to see if it's the same. I would give my doctor a call first if you are feeling that wacked out. I had to just call mine for the same problem and I have been having muscle aches and spasms. She told me to call immediately if that was happening. I am waiting as of right now for the return call. My Paxil is 40 mg, therefore, I'm taking 20 mg per day. I don't know what she will tell me today on upping or lowering it. You should ask your doctor first because certain meds are timed released and can't be cut. If they say it's okay, just use a pill cutter, not a knife. Using the pill cutter will ensure that you are getting the exact half of the dosage.. Good luck and I hope things go well for you as I wish for myself also.
Yes you can. Im on 40mg currently but my doctor has always said if its too much going from 30 to 40 then cut it in half and when your ready start taking the full pill. I personally have been taking mine at night before bed and ive been on this medication for 9 years. My doctor was the one who told me to take it at night since it could cause drowsiness and its just become a routine now.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2013 • 2 answers
Posted 22 Apr 2015 • 2 answers
Posted 26 Jun 2015 • 3 answers
Posted 31 Jul 2015 • 2 answers
Posted 3 Dec 2015 • 2 answers